# SDR CALA2014111901469

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,425 hours, 17,071 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU IN FLIGHT START UNSUCCESSFUL 2 HOURS AFTER TAKEOFF -39C. FRM 49286.  APU BITE SHOWS, NO DATA, ON BOX.  RAN APU ON GND, ALL OPERATIONS & INDICATIONS NORMAL.  PLACED ON PLACARD FOR ETOPS VERIFICATION.  REF LOG PAGE 7956388.  SUCCESSFUL START ON  FIRST ATTEMPT FL360 AT -26.
